# SDR RAIA950332

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 199
- Engine: Pwa PW120
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Req Servicing
- Location: Rtg Engine
- Part time: 11,230 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

SGF - FLT 7020 - RT ENGINE OIL PRESSURE DROPPED TO 40 PSI.  MAINTENANCE SERVICED RT ENGINE WITH OIL.  GROUND RUNS REVEALED NO LEAKS.  ENGINE PLACED AN OIL CONSUMPTION WATCH.  (X)
